# SDR DHL2005784515

- Difficulty date: May 19, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 SLAT L/E INTERIOR AT ACTUATOR ATTACH POINT INBD AND OUTBD RIBS CRACKED, PREVIOUSLY REPAIRED.  REMOVED AND REPLACED DAMAGED RIBS AT NR 5 SLAT L/E SLAT ATTACH ON SLAT P/N 65-17276U11 AND 65-17276-9,BOTH PO NR 518347 IAW B727 SRM 51-30-2.
